# SDR DALA2016021801230

- Difficulty date: February 17, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 71,472 hours, 53,875 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1510
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME BS 1510 .  THE FRAME WAS REPLACED IAW SRM 51-30-2, 51-30-5, 51-10-4, AND 51-10-3, PAR 21 AND 14.
